# SDR HNAA2014022400053

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 62,217 hours, 69,431 cycles
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 7901761
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT, ACFT EXPERIENCED MODERATE TURBULENCE WITH A 45 DEGREE LT BANK AND A 20 DEGREE PITCH UP ACCOMPANIED BY NUMEROUS ITEMS BEING DISLODGED FROM POSITION.  YD AND AP BOTH DISENGAGED AND ACFT EXPERIENCED A 300 TO 400 FOOT LOSS IN ALTITUDE.  COMPLIED WITH SEVERE TURBULENCE INSPECTION WC 05-50-21I.  NR 1SPINNER IS CRACKED IN NUMEROUS PLACES EXTENDING FROM SCREW HOLES.  R & R NR 1 PROP SPINNER USING RETAINED HARDWARE. OK FOR SERVICE.
